| Model Number |
0684-00-0498-01 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limit in block e1 event site address: (b)(6).Event site telephone: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported during the intra-aortic balloon therapy that the guidewire could not smoothly pass through the catheter lumen.As a result, the treatment was delayed.No harm was reported.
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusion), h11.Corrected fields - d8 (incorrectly submitted in initial mdr.This field must be blank).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The customer reported a difficulty to insert the guidewire smoothly through the catheter lumen, which lead to delay in therapy.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Additional Manufacturer Narrative
Updated data: b4, e1, g3, g6, h1, h2.